# SDR USAA920080597

- Difficulty date: March 7, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 24,865 hours, 10,814 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 21271
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 24,870 hours, 10,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1643 - CLT-PHX - EMERGENCY LANDING - DURING APPROACH, SLATS FAILED TO DEPLOY.  CREW MADE A CONFIG 3 LANDING AND LANDED AT APPROXIMATELY 158 KTS.  NO BRAKING ISSUES.  EMERGENCY EQUIPMENT HAD RESPONDED BUT AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND ACTUATOR 6029CM INDICATOR POPPED.  REMOVED AND REPLACED B-SLAT ACTUATOR 6029CM.  OPERATIONAL CHECK WAS NORMAL.
